Stomach Acid Recurs Until Shortness Of Breath?

Illustration of Stomach Acid Recurs Until Shortness Of Breath?
Illustration: Stomach Acid Recurs Until Shortness Of Breath? Bing

Last night, I had a history of high stomach acid which causes shortness of breath. It’s been a year since I was last hospitalized.

1 Answer:

Hi Great, thanks for asking at HealthReplies.com. Shortness of breath is indeed a symptom that can be caused by several aspects of the body, namely the lungs, heart, lack of blood, the immune system, and as in your case, stomach acid. So if it is clear that your shortness of breath is caused by high levels of stomach acid, what can be done is to maintain normal gastric acid levels.

Among some conditions that can cause high levels of stomach acid are:

Eating late Eating spicy, oily, sour, sour, or drinking coffee Stress, a lot of thoughts Lack of sleep, fatigue Excess weight or obesity Go to bed immediately after eating Take anti-inflammatory drugs Pregnancy for women

Then the answer to your question, exercise clearly does not cause high stomach acid. Exercise that is done properly and regularly actually has a lot of good effects on the body. So if you have to choose between exercise or the food you eat, it's most likely because of your diet. Especially if you use vinegar or add too much sauce and chili sauce on an empty stomach, then this is very likely to increase stomach acid levels.

Actually for those who have a tendency to high stomach acid, preventing high stomach acid is much easier and simpler than recovering stomach acid that is already high by avoiding all the conditions listed above. But if it has already happened, what you can do is take stomach acid-lowering drugs that you can buy freely like the products you have mentioned, followed by consuming water, it would be better if it was cold. When it is more comfortable, then you can try to eat a little food.

Any medicine would be much better not to be taken continuously, except for drugs that are intended for those who have chronic or chronic diseases, such as high blood pressure, diabetes, kidney and heart disease. So back again as we have said, you should avoid triggers of high stomach acid rather than taking drugs to restore it. I hope you and your family are always healthy.

That's all, hope it helps.

dr. Amadeo D Basfiansa

: by

Related Question

The Eyes Sting After Being Splashed With Cooking Oil?

The Eyes Sting After Being Splashed With Cooking Oil?

(2 years ago)

Night. R nI am irma I have an elderly person who is currently having eye problems caused by splashing cooking oil while cooking … for now I have recommended eye drops …...

Is Stress / Many Thoughts Can Cause Acne?

Is Stress / Many Thoughts Can Cause Acne?

(2 years ago)

Good Morning Doctor, I want to ask whether the problem is the emergence of pimples, if the cleansing is appropriate and regularly cleaned but acne still appears even though it wasn...

The Cause Of The Mouth Feels Sour Accompanied By Difficulty Defecating After Taking Medicine?

The Cause Of The Mouth Feels Sour Accompanied By Difficulty Defecating After Taking Medicine?

(2 years ago)

hello ,, r nI finished taking medicine r n r n- Dexa KTZ200 r n- farizo Metronidazoie 500mg r n- vitamins from doctors r n- grantusive r n- erpha capsules pink r n r nkok suddenly ...

Leave a Reply

Your email address will not be published.